Journal article icon

Journal article

Metabelian Lie powers of the natural module for a general linear group

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF ALGEBRA
Volume:
352
Issue:
1
Pages:
232-267
Publication date:
2012-02-15
DOI:
ISSN:
0021-8693
URN:
uuid:0930b5f2-f5df-4ccc-a269-d2aba02ec54c
Source identifiers:
314258
Local pid:
pubs:314258

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP